MathSciNet Relay Station
MathSciNet bibliographic data
MR2731374 46E10 (46B99 46H05)
Aron, Richard M.; Conejero, José A.; Peris, Alfredo; Seoane-Sepúlveda, Juan B. Uncountably generated algebras of everywhere surjective functions. Bull. Belg. Math. Soc. Simon Stevin 17 (2010), no. 3, 571–575.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement